# SDR SIMA20130427001

- Difficulty date: April 29, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 27,765 hours, 23,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3341 FOUND MAIN DOOR DIFFICULT TO CLOSE SOMETIMES LEVES GAP AT TOP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  C/W PERFORMED LUBRICATION OF THE STANDARD MAIN-DOOR ACTUATING AND LOCKING MECHANISM IAW EMB AMM 52-11-00.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
